# SDR SWAA2022111465874

- Difficulty date: October 28, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 747 AND 767 RBL 21 HAS CORROSION AROUND NUTPLATE HOLES.   LOCATED, DRILLED,  AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02.
